# SDR SUZA20120501001

- Difficulty date: April 27, 2012
- Submitted: May 1, 2012
- Operation: Air carrier
- Aircraft: N4447P
- Make and model: Lear 25D
- Aircraft serial: 338
- Aircraft time: 9,509 hours, 8,299 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Pressure System
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: AA
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

ON 4/27/2012 AT ABOUT 12:00PM EASTERN STANDARD TIME, THE PILOT PULLED THE POWER BACK TO DESCEND FROM FLIGHT LEVEL 430 AND THE CABIN ALTITUDE BEGAN TO CLIMB.  THE PILOT THEN SLOWED RATE OF DESCENT AND INTRODUCED MORE THROTTLE, BUT THE CABIN ALTITUDE STILL ROSE.  THE COPILOT TRIED TO USE THE MANUAL BUTTON TO DRIVE THE CABIN ALTITUDE DOWN, BUT WAS NOT SUCCESSFUL.  THE EMERGENCY PRESSURIZATION SYSTEM CAME ON AND THE PILOTS INITIATED EMERGENCY DESCENT PROCEDURES.  DESCENDED TO 10,000 FEET AND CANCELLED THE EMERGENCY AND DIVERTED TO THE NEAREST SUITABLE AIRPORT.  THE PRESSURIZATION SYSTEM WAS MEL'D BY THE PILOT AND AFTER A PRE-FLIGHT INSPECTION, THE FLIGHT WAS CONTINUED WITHOUT FURTHER INCIDENT.  THE PRESSURIZATION SYSTEM HAS BEEN OPERATIONALLY CHECKED ON THE GROUND BY MAINTENANCE PERSONNEL AND SYSTEM APPEARS TO OPERATE NORMALLY WITH NO MAJOR LEAKS IN THE CABIN.  AFTER EXTENSIVE TROUBLESHOOTING AND CONVERSATION WITH THE MANUFACTURER, IT IS SUSPECTED THAT THE PRESSURIZATION CONTROL MODULE COULD HAVE AN INTERMITTENT MALFUNCTION.  MAINTENANCE IS WAITING ON THE ARRIVAL OF AN EXCHANGE UNIT AT THIS TIME.
